# SDR CALA2022091602391

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737
- Aircraft serial: 37093
- Aircraft time: 46,881 hours, 16,307 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7100 · Powerplant System
- Part: None
- Part number: 1324M12P10
- Part serial: APMYN536
- Condition: Leaking
- Location: Drain At R Engin
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, O
- Precautionary procedure: K

## Discrepancy

OIL LEAKAGE OR FUEL LEAKAGE FROM DRAIN AT ENGINE RIGHT ENGINE FLIGHT CYCLES. REF AMM 71-71-00-200-801-F00 2,A,4. #1 ENG RIGHT VSV ACT, AFTER ENGINES LEAK STOPPED AND THE FOUND 3 DROPS PER MIN.  TO REMOVE THE LEAKING COMPONENT(S) WITHIN 15 ADD EMP:U121054 #1 ENG RIGHT VSV ACT,LEAK AT 3 DROPS PER MIN. OUT OF THE DRAIN TOMC-APPROVAL FROM SC1ELBYC COMMENT MAST. VSV ACT TO REPLACED  WITHIN 15 CYCLES REF AMM 7170-00-200-801-F00 RIGHT VSV DRAIN. CORRECTION ON ENGINE LEAK #1 IS LEAKING. ** CORRECTION TO ENTRY BY TOMC EMC SHOULD BE REF AMM RECORDS UPDATE TOMC APPROVED : QC REVIEWED 71-71-00-200-801-F00.. ** TOMC APPROVED : QC REVIEWED T/A: WITHIN 15 FC....LN/U253409 TOMCQC REV PERFORMED REMOVED AND REPLACED #1 ENGINE RIGHT SIDE VSV ACTUATOR UP UNTIL ROTABLE PARTS INFO. STEP 3. (E2) REF AMM 7-31-01-400-802-F00. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1857484  SN OFF 0536 ADD EMP:354493 ACTUATOR, VARIA  OFF 29-7532-9-0001 0536 ON 29-7532-9-0001 7070 REPLACED #1 ENGINE RIGHT SIDE VSV ACTUATOR. REF AMM 75-31-01 OPS CHECK GOOD.
